"Fibrewise Rational H-Spaces" by Gregory Lupton and Samuel Bruce Smith
 

Document Type

Article

Publication Date

2012

Publication Title

Algebraic and Geometric Topology

Abstract

We prove fibrewise versions of classical theorems of Hopf and Leray-Samelson. Our results imply the fibrewise H-triviality after rationalization of a certain class of fibrewise H-spaces. They apply, in particular, to universal adjoint bundles. From this, we may retrieve a result of Crabb and Sutherland [Proc. London Math. Soc. (2000), 747-768], which is used there as a crucial step in establishing their main finiteness result.

DOI

10.2140/agt.2012.12.1667

Version

Publisher's PDF

Volume

12

Issue

3

Plum Print visual indicator of research metrics
PlumX Metrics
  • Citations
    • Citation Indexes: 1
  • Usage
    • Downloads: 113
    • Abstract Views: 1
see details

Included in

Mathematics Commons

Share

COinS